# SDR TWAA9711003

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STL - FLT 166 - DURING LANDING, THE RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  FOUND LIGHT SOCKET PUSHED IN, REPOSITIONED AND SECURED SOCKET ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (M)
